| Catalog Number |
1460000000 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Tipped Over (2589)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was not evaluated, as a probable cause for the issue was identified during communication between the customer and stryker and no further assistance was requested by the customer.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 1 malfunction event(s), where it was reported the device experienced reduced brake force and a tip-over.There was no patient involvement.
Event or Problem Description
Additional Manufacturer Narrative
Vmsr added to exemption number field.